# SDR 0002662299

- Difficulty date: July 26, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N299US
- Make and model: Boeing 727251
- Aircraft serial: 22153
- Aircraft time: 54,338 hours, 34,674 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pump
- Part number: MS9391130ZE4C
- Part serial: 78674
- Condition: Failed
- Location: Flap Motor
- Part time: 47,644 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, A SYSTEM HYDRAULIC PRESSURE AND QUANTITY WENT TO ZERO.  CREW PERFORMED COM PROCEDURE AND RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MSP MAINTENANCE REPLACED THE OUTBOARD FLAP MOTOR PUMP.  LEAK AND OPERATIONAL CHECK OK.
